An interesting thing about being a transgender man and taking testosterone, is that you may develop tics afterwards. I had a tic onset shortly after starting t, and talking to my provider they did say that is a thing that can happen.Tics can develop in afab bodies that have low estrogen. It's a very common cause for tics in females.I'm now on Abilify which has helped control my tics. I only get them now when my body is experiencing drastic sensory changes.Just thought I'd share that experience! This is not way meant to scare anyone from taking hormones.
I'd link an article but you have to pay to read the full thing. It basically mentions that data has shown a connection between the two, but it hasn't been studied directly.
My doctor did say that it is a possible cause for the onset, though, and they'd know more about it than I would.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app